MAUDE Adverse Event Report: BLUE FUZION GROUP LIMITED BYTE IMPRESSION KIT; GENERAL PURPOSE DENTAL TRAY

BLUE FUZION GROUP LIMITED BYTE IMPRESSION KIT; GENERAL PURPOSE DENTAL TRAY
Model Number KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported chipping a tooth while taking impressions.Patient had chip repaired with a composite filling.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
BYTE IMPRESSION KIT
Common Device Name
GENERAL PURPOSE DENTAL TRAY
Manufacturer (Section D)
BLUE FUZION GROUP LIMITED
room no. 1610, kowloon plaza
485 castle peak road
lai chi kok, 99907 7
HK  999077
MDR Report Key20588853
Report Number3014845255-2024-02326
Device Sequence Number12401766
Product Code OFX
UDI-Device Identifier00850017524019
UDI-Public00850017524019
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
Report Date (Section F) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberKIT
Device Catalogue NumberPRS-0063
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer10/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/01/2024